Toggle Main Menu Toggle Search

Open Access padlockePrints

Algebraic and strong splittings of extensions of Banach algebras

Lookup NU author(s): Dr Zinaida LykovaORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Bade WG, Dales HG, Lykova ZA

Publication type: Article

Publication status: Published

Journal: Memoirs of the American Mathematical Society

Year: 1999

Volume: 137

Issue: 656

Pages: 1-113

Print publication date: 01/01/1999

ISSN (print): 0065-9266

ISSN (electronic): 1947-6221

Publisher: American Mathematical Society


DOI: 10.1090/memo/0656


Altmetrics provided by Altmetric